# SDR DXTA2025062003955

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE SECTION OF AIRCRAFT WAS STRUCK BY WINGTIP OF TAXIING AIRCRAFT CAUSING DAMAGE TO THAT SECTION. COMPLIED WITH NETJETS RFTS 114245 REV.0. PERFORMED 10X DETAILED VISUAL INSPECTION (DVI) ON THE INTERNAL AND EXTERNAL FUSELAGE SKIN AND ADJACENT STRUCTURE PER AC43.13-1 B, CHAPTER 5 SECTION 2 TO VERIFY THERE IS NO CRACKS, DAMAGED FASTENERS, OR ADDITIONAL DAMAGE OTHER THAN WHAT HAS BEEN PREVIOUSLY REPORTED, NO ADDITIONAL DISCREPANCIES WERE NOTED. APPLIED REPAIR ADHESIVE TO INNER STRUCTURE DISBOND AND ALLOWED ADHESIVE TO CURE PER MANUFACTURERS INSTRUCTIONS. PICTURE(S) OF TEMP REPAIR PROVIDED TO MCC.
